# SDR WX0A2022072974171

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 49,852 hours, 31,675 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M18313
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(L1) ESCAPE SLIDE PACK PRESSURE INDICATION DOWN TO LIMITS / REMOVED AND REPLACED LEFT ( L1) ESCAPE SLIDE PACK ASSEMBLY IAW AMM 25-62-44-000-002-A AND 25-62-44-400-006-A. OPS TEST GOOD AT THIS TIME. A/C OKAY FOR SERVICE."
